MathSciNet Relay Station
MathSciNet bibliographic data
MR2303245 81Q05 (33C05)
Gönül, B.; Köksal, K. A search on the Nikiforov-Uvarov formalism. Phys. Scr. 75 (2007), no. 5, 686–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement